Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Spotting after urination. Feeling lightheaded, cramps in the abdomen. What is causing this?

On the 8th of Nov. Until the 11th I spotted dark blood . Then I started bleeding bright red blood until the 19th. Days inbetween I only spotted. After Nov 19th I lightly spotted. From Nov 24th until the 26th I stopped bleeding all together. And again have been wiping clearly gooey bloodey stuff after I urinate. Through all of this somedays I get light headed and don t feel well. Throughout it all I have cramps and sharp pains on and off in my abdomen . Any idea?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You have not mentioned your age, if pregnancy is a possibility and if you are on any medication like hormones.
Presuming you are young, not likely to be pregnant and not on any medication, my feeling is that your hormones may be a bit unbalanced. It may be so because of some kind of pressure or stress in your life at the moment-related to family, work or exams.
If all this settles down, do not worry as most women experience such upsets in their menstrual cycle sometimes. However, if it continues and the bleeding is heavy, make an appointment and see your gynaecologist for a check up.
I hope all goes well.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor